MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-5009
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Synovitis (2094); Joint Laxity (4526); Bursitis (4832)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported 5.5 year post initial right tka, this 64 y/o male patient was revised.Knee was leaking fluid outside capsule, possibly due to poly wear causing it but surgeon was not sure after taking liner out uncertain.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.Product not returning: disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 3866284 - 02-010-04-0350 - logic cr femoral por, right, sz 5 4118295 - 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t 4375898 - 200-02-38 - three peg patella 38mm 4546162 - 201-78-15 - holding pin mini sharp point 4 pk 4069058 - 201-78-81 - 3 trocar, mod.Hex 2pk 4050653 - 521-78-23 - threaded pin size 2.3 collared 4050680 - 521-78-23 - threaded pin size 2.3 collared 4492160 521-78-32 - threaded pin size 3.0 collarless 1003016045 a10012 - gps implant kit v2 9027016037 a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Additional information: b4.Correction: h6 clinical codes.
 
Event or Problem Description
The patient has had a previous total knee replacement with a large pretibial bursa as well as a lymphocele extending down towards his ankle.Under a spinal and general anesthetic the patient was prepared on the operating table.The previous incision was utilized to dissect down to the extracapsular tissues with a large prepatellar bursa but also a lymphocele extending from the posteromedial aspect of the knee to approximately 10 cm above the ankle joint.Fluid and the lining of the lymphocele were sent for microscopy, culture and sensitivity as well as histopathology.The lymphocele was drained and the wall excised around the level of the knee and the distal extension curetted and debrided without extending the incision distally.A medial parapatellar arthrotomy was performed to reveal marked synovitis of the knee joint with some slight flexion and stability.Extensive synovectomy was performed and the 9 mm insert was exchanged to an 11 mm crc insert to ensure stability and good range of motion.The knee was irrigated with pulsatile saline lavage alternating with betadine prior to infiltrating with local anaesthetic, collatamp g and surgicel powder for additional haemostasis.A 10 mm bellovac drain was inserted into the lymphocele and the drain brought out through the superomedial aspect of the knee.The knee capsule and the remainder of layers were closed with the use of staples and a negative pressure dressing.
 
Additional Manufacturer Narrative
Additional information: h3: the reason for the revision cannot be confirmed from the information provided, but may be due to a combination of instability and/or patient conditions leading to fluid accumulation in the joint space.Additional information regarding the revision was provided at a later time due to inclusion of the polyethylene in the packaging recall; however, it does not appear that the reason for revision was related to prosthesis wear.However, the reported failure could not be confirmed as no images or radiographs were provided and the devices were not available for evaluation.Correction: h6: health effect clinical code, medical device problem code.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
MDR Report Key18498602
Report Number1038671-2024-00084
Device Sequence Number8044718
Product Code JWH
UDI-Device Identifier10885862174581
UDI-Public10885862174581
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/21/2024
11/19/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date11/15/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age64 YR
Patient SexMale